MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 4.5MM X 30MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 4.5MM X 30MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDSE45030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Obstruction/Occlusion (2422); Speech Disorder (4415); Thrombosis/Thrombus (4440)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent subject stent implantation on (b)(6) 2026, the subject stent failed to open at the proximal end thus, balloon angioplasty was performed.On (b)(6) 2026, patient presented with stroke symptoms due to m1 occlusion in distal stent and delayed thrombosis.The patient underwent mechanical thrombectomy to remove clot from m1.The patient had prolonged hospitalization for 1 week and had aphasia.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The event description states "aneurysm was successfully flow diverted on (b)(6) 2026 with subject stent followed by balloon angioplasty to ensure good apposition.Patient presented to emergency department (ed) with stroke symptoms (b)(6) 2026.Patients underwent mechanical thrombectomy to remove clot from m1" additional information states the subject stent performed as intended but proximal end of the subject stent required balloon angioplasty to ensure good apposition, the patient presented 4 days post operation (delayed thrombosis -post operation day 4) with m1 occlusion in distal stent - treated with thrombectomy, the patient was switched from brilinta to prasugrel despite having pru of 94 on brilinta.It is most likely that the patient anatomical factors contributed to the reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the reported issues 'stent failed/unable to open'.An assignable cause of anticipated procedural complication will be assigned to the reported ¿patient stroke¿, 'patient vessel thrombosis, 'patient vessel occlusion' as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.
 
Event or Problem Description

Brand Name
SURPASS ELITE FDS 4.5MM X 30MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24532571
Report Number3008881809-2026-00127
Device Sequence Number12985516
Product Code OUT
UDI-Device Identifier07613327582932
UDI-Public(01)07613327582932(17)271006(10)25221749
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFDSE45030
Device Lot Number25221749
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON CATHETER (UNKNOWN)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale